# SDR SWAA2021081896774

- Difficulty date: July 21, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 262 Lbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF INTERCOSTAL AT BS 262; WL 207; LBL 9.7 ; / [01] REMOVED CORROSION ON TOP SURFACE OF INTERCOSTAL AT BS 262; WL 207; LBL 9.7. DIMENSIONS OF DAMAGE REMOVAL FOUND TO BE 2.3' X 0.9' PER SRM 53-10-51-1A-1.; [04] REQUEST NDI TO PERFORM HFEC INSPECTION OF DAMAGE REMOVAL BLEND AREA ON TOP SURFACE OF INTERCOSTAL AT BS 262; WL 207; RBL 9.7 TO VERIFY CRACK FREE CONDITION.; [05] REQUEST NDI TO PERFORM HFEC INSPECTION OF OPEN HOLES IN DAMAGE REMOVAL BLEND AREA ON TOP SURFACE OF INTERCOSTAL AT BS 262; WL 207; RBL 9.7 TO VERIFY CRACK FREE CONDITION.; [06] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING THICKNESS IS 0.141' ADJACENT TO 0.150' AND 0.050' ADJACENT TO .060'; GRID ATTACHED TO COVER SHEET. EQUIP ID#: ATS2031 S/N: 170515011; [07] HFEC INSPECTED BLEND IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [08] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [20] ADDING OUT OF LIMITS STATEMENT. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1 ; FIG. 105; DETAIL E.; [22] VERIFIED ADDING OUT OF LIMITS STATEMENT. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1 ; FIG. 105; DETAIL E.
